Journals / Ege Üniversitesi Fen Fakültesi Dergisi Seri A - B / 1996 / Cilt: 19 - Sayı: 1

Lineer sistemlerin çözümlerinde Moore-Penrose inverse ve doğal kısıtlamalar üzerine

On Moore-Pensore inverse and natural restrictions in the solution of linear systems

Pages
32–40
Publication Date
2022-10-18
DOI
—
🏛️Bibliographic metadata and full text access for this article are provided via DergiPark.
DergiPark Record ↗
✨

AI Summary & Key Takeaways

AI Insight
⚡ TL;DR(Too Long; Didn't Read)

In this paper two theorems have been proved to obtain the Moore-Penrose inverse of a matrix and correspondence between some linear restriction equations and the Moore-Penrose inverse of coefficient matrix has been discussed in a system of linear equations which has infinitely many solutions.

📌 3 Key Takeaways

🎯
Objective & Hypothesis:In this paper two theorems have been proved to obtain the Moore-Penrose inverse of a matrix and correspondence between some linear restriction equations and the Moore-Penrose inverse of coefficient matrix has been discussed in a system of linear equations which has infinitely many solutions.
📊
Key Findings & Data:In this paper two theorems have been proved to obtain the Moore-Penrose inverse of a matrix and correspondence between some linear restriction equations and the Moore-Penrose inverse of coefficient matrix has been discussed in a system of linear equations which has infinitely many solutions.
💡
Conclusion & Impact:In this paper two theorems have been proved to obtain the Moore-Penrose inverse of a matrix and correspondence between some linear restriction equations and the Moore-Penrose inverse of coefficient matrix has been discussed in a system of linear equations which has infinitely many solutions.
🔬Design:Research Article
📍Scope:Comprehensive Sample
⚙️Variables:Domain Parameters

Abstract

In this paper two theorems have been proved to obtain the Moore-Penrose inverse of a matrix and correspondence between some linear restriction equations and the Moore-Penrose inverse of coefficient matrix has been discussed in a system of linear equations which has infinitely many solutions.

Özet

Bu çalışmada, bir matrisin Moore-Penrose tersini elde etmek için iki teorem ispatlandı ve sonsuz çözüme sahip bir lineer denklem sistemindeki katsayılar matrisinin Moore-Penrose tersi ile bazı kısıtlama denklemleri arasındaki ilişki ele alındı.

🔖

Cite This Article

BAYHAN, M., BADEM, A. N. (2022). Lineer sistemlerin çözümlerinde Moore-Penrose inverse ve doğal kısıtlamalar üzerine. Ege Üniversitesi Fen Fakültesi Dergisi Seri A - B, Cilt: 19 - Sayı: 1, 32–40. https://ajindex.com/articles/496342